Ramified integrals

We consider the notion of integrals depending on a parameter. Unexpectedly, this notion turns out to be quite nontrivial in complex analysis: even in the situation, when the integrand is a single-valued form, the integral is a ramified function as a rule. For this reason, parametric integrals in complex analysis are also called ramified integrals. The aim of this chapter is to describe this phenomenon in examples and then present the general theory of such integrals. © Springer International Publishing AG 2017.

Authors
Savin A. 1, 2 , Sternin B. 1, 2
Collection of articles
Publisher
Birkhauser Verlag AG
Number of issue
9783319517438
Language
English
Pages
11-29
Status
Published
Year
2017
Organizations
  • 1 RUDN University, Department of Applied Mathematics, Moscow, Russian Federation
  • 2 Leibniz Universität Hannover, Institut für Analysis, Hannover, Germany
Date of creation
19.10.2018
Date of change
19.10.2018
Short link
https://repository.rudn.ru/en/records/article/record/5853/